# SDR IPXA2025111187420

- Difficulty date: November 3, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 74,867 hours, 25,693 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: C1613438
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIFE RAFT STOWAGE COMPARTMENT DOOR WILL NOT STAY OPEN. FOUND BUSHING LOSE IN PFM BOX. INSTALLED SHOCK STRUT IN COCKPIT LIFE RAFT STOWAGE BOX COMPARTMENT DOOR AS PER B767 AMM 20-11-00 AND IPC 25-62-55. OPS CHECK NORMAL.
